# SDR DALA2016091606697

- Difficulty date: September 15, 2016
- Submitted: September 17, 2016
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 46,357 hours, 21,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 64 TO 67+10, -Y464.6 AT AFT GALLEY AREA, REPLACED THE FLOOR SUPPORT IAW SRM A320 51-72-11 AND DRAWING D53472816.
